# SDR SWAA2022021895224

- Difficulty date: August 27, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT B.S. 1016-1030; L.B.L. 3; W.L. 208.1. / REMOVED CORROSION ON TENSION STRAP AT B.S 1016-1030 LBL 3 WL 208.1; THERE IS NO ALLOWABLE DAMAGE FOR TENSION STRAP IN THE SRM. REMOVED AND REPLACED TENSION STRAP PER SRM 51-40-02-0G-0; DWG 147A5600
